A note on optimal foldover design

Kai Tai Fang, Dennis K.J. Lin, Hong Qin

Research output: Contribution to journalArticle

41 Scopus citations

Abstract

This note provides a theoretical justification for the optimal foldover plans for two-level designs, including the regular 2s-p, non-regular, saturated and supersaturated designs.

Original languageEnglish (US)
Pages (from-to)245-250
Number of pages6
JournalStatistics and Probability Letters
Volume62
Issue number3
DOIs
StatePublished - Apr 15 2003

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A note on optimal foldover design'. Together they form a unique fingerprint.

  • Cite this